MathSciNet Relay Station
MathSciNet bibliographic data
MR1228128 11F85 (11F70 11S37 22E50)
Henniart, Guy Caractérisation de la correspondance de Langlands locale par les facteurs $\epsilon$ de paires. (French) [Characterization of the local Langlands correspondence by $\epsilon$-factors of pairs] Invent. Math. 113 (1993), no. 2, 339–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement